skip to main content
Show Results with: Show Results with:

Complexity in Dynamics and Computation

Ohya, M.

Acta applicandae mathematicae. VOL 63; PART 1/3, ; 2000, 293-306 -- KLUWER ACADEMIC PUBLISHERS (pages 293-306) -- 2000

Online access

  • Title:
    Complexity in Dynamics and Computation
  • Author: Ohya, M.
  • Found In: Acta applicandae mathematicae. VOL 63; PART 1/3, ; 2000, 293-306
  • Journal Title: Acta applicandae mathematicae.
  • Subjects: Mathematics; LCC: QA1; Dewey: 519
  • Publication Details: KLUWER ACADEMIC PUBLISHERS
  • Language: English
  • Identifier: Journal ISSN: 0167-8019
  • Publication Date: 2000
  • Physical Description: Electronic
  • Accrual Information: Monthly
  • Shelfmark(s): 0595.970000
  • UIN: ETOCRN095597464

Searching Remote Databases, Please Wait